# SDR 2007UALA05104

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 49,017 hours, 9,234 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Faulted
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDSHIELD HEAT INOPERATIVE.  FOUND FAULTY SWITCH.  REPLACED LT FWD SWITCH CAP AND MODULE, OPERATIONAL CHECK GOOD. A/C OK FOR SERVICE.
